# SDR 96ZZZX487

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33112UAR
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31038391
- Condition: Cracked
- Location: 1st Stage Turb
- Part time: 10,508 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HOT SECTION INSPECTION, FOUND SEAL CRACKED AT SEALING FLANGE.  THIS IS A CRITICAL LIFE LIMITED COMPONENT.  LIFE LIMIT IS 20,000 CYCLES.  SUBMITTER SUGGESTS ALLIED SIGNAL ENGINEERING DETERMINE/CORRECT CAUSE OF CRACKING.  NUMEROUS MALFUNCTION/DEFECT REPORTS SUBMITTED ON THIS TOPIC BY THIS REPAIR STATION ALONE.  CYCLES SINCE NEW, 10,865.
